# SDR PLGA970122B

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4843 - WHILE ON TAKEOFF, CREW RECEIVED A LEFT ENGINE FIRE WARNING.  CREW OBSERVED THAT 'T' HANDLE LIGHT WAS NOT ILLUMINATED.  CREW DETERMINED THAT THE WARNING WAS A SYSTEM FAILURE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE WEU AND SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
